MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.7, 13, MTXF, MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.7, 13, MTXF, MG,HA; DENTAL IMPLANT
Model Number TSVTWH13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event.Please see associated report: 0002023141-2021-02259.Zimmer biomet complaint number (b)(4).Age and date of birth unknown / not provided.Weight unknown / not provided.Date of event unknown / not provided.Concomitant medical products: fmt4, 4.7 tapered screw vent fm t- lot# unknown; therapy date unknown.Concomitant medical products: urs2, universal retaining screw- lot# unknown; therapy date unknown.Name and address: last/given name unknown / not provided.Additional pma/510(k) number ¿ k133339.One mount bundled with tapered screw-vent implant (tsvtwh13) and another fmt4 mount with associated screws were returned for investigation.Visual evaluation of the as returned products identified that the mount hexes were fractured but the screws were not.Only one mount was reported.Attempts were made to contact the customer for additional information (additional item and event clarification) unsuccessfully.Therefore, the investigation was conducted using applicable risk files, ifu and other available information.Based on the available information, device malfunction did occur with the reported mount.However, the reported event was unconfirmed since the mount screw was not fractured.Additionally, an unreported malfunction was identified with the additional mount as its hex was fractured.However, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported/returned devices that did or could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or actionable trends for the reported event or devices.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the products were within specifications and conforming when they left zimmer biomet.Dhr review for the lot (1232543) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.However, dhr could not be reviewed for the additional mount since the lot number was unknown.Complaint history review was performed for the reported lot number (1232543) for similar events (complaint category keywords: fracture: screw) and no other complaint was identified.However, complaint history could not be reviewed for the additional mount.Functional testing could not be performed due to the nature of the devices and event.Therefore, the reported event could not be recreated.The complaint is related to the functional performance of the devices.A definitive root cause could not be identified.However, the potential causes are not applicable to this investigation.Although different/unreported malfunction has been identified with the returned products, the reported event (screw fracture) has been unconfirmed following visual evaluation.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
It was reported that that the fixture mount coping screw fractured in the mount.The screw and mount are bundled with the implant that remains implanted with no reported damage.Tooth location #22.During product inspection of the returned devices, a fractured mount was identified.There was no damage to the returned screw.

Brand Name
IMP, TSV, 4.7, 13, MTXF, MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key12351374
Report Number0002023141-2021-02258
Device Sequence Number14548475
Product Code DZE
UDI-Device Identifier00889024344365
UDI-Public(01)00889024344365(17)241204(10)1232543(241)TSVTWH13
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101880
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/04/2024
Device Model NumberTSVTWH13
Device Catalogue NumberTSVTWH13
Device Lot Number1232543
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2021
Initial Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR